Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On multigrid convergence in the indefinite case

Author: R. A. Nicolaides
Journal: Math. Comp. 32 (1978), 1082-1086
MSC: Primary 65N30
MathSciNet review: 0520340
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Previous results of the author on the convergence of the multigrid method for positive definite elliptic problems are generalized to cover the indefinite case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society